Weaned and off Meds
Per last doctor's visit, after complaining about abdominal distress over the past year from probable Metoprolol, the doctor had me weaned off the medication. For the year I was on 12.5 mg of the medication daily along with aspirin (81mg). For one week the doctor had me take the half tab once every other day and then stop for a 3 week period. I had my last administration metoprolol on a Wednesday evening. That Friday and Saturday I had some chest discomfort primarily in the form of pressure.. I do not seem to have it today (Monday). I wanted to cut back on meds because the abdominal distress interfered with my morning distant run. It's different but not quite better. Prehaps over the next few days there will be improvement. My heart seems to maintain regulation with my PM. I hope it remains regulated. For the past 2 or 3 days I have experienced more sleepiness. I felt sleepy and tired during my very very slow run this morning cutting it from 7 miles down to a slower 3.66 miles of slow jog and walk. I must have napped two hours afterward and feel sleepy as I write. Is this a common phenomen from withdrawing from the med? This whole thing is an experiment. My medication cardiologist wanted me to see how I reacted to the one week weaning off med (fine) and 3 weeks without med until I see him after a month had passed.
You know you're wired when...
You trust technology more than your heart.
My eight year old son had a pacemaker since he was 6 months old. He does very well, plays soccer, baseball, and rides his bike. I am so glad he is not ashamed of his pacemaker. He will proudly show his "battery" to anyone.